# SDR QXEA200601236

- Difficulty date: May 3, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,092 hours, 8,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 THERE IS A SCRAPE ON THE AFT CARGO DOOR LOWER FRONT CORNER OF SKIN, APPEARS TO BE IN THE METAL.  REPAIRED IAW SRM 52-31-01, AND SRM 51-25-16.
